# SDR MASA200602643

- Difficulty date: November 30, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N909FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15009
- Aircraft time: 8,261 hours, 6,071 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Malfunctioned
- Location: A/C Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

ASH 2626 ATL.  CAPTAIN DECLARED AN EMERGENCY AND EVACUATED AIRCRAFT WHEN THE RT PACK HI-TEMPED WITH CAUTION AND EXPERIENCED SMOKE IN CABIN WITH FWD LAV SMOKE DETECTOR WARNING.  MX INSPECTED AFT E-BAY AND SURROUNDING AREA, FOUND NO DISCREPANT AREAS.  RAN APU FOR BLEED SOURCE AND NO LEAKS NOR SMOKE NOTED.  RAN LT AND RT ENGINES WITH LT PACK ON ONLY, OPS NORMAL.  MX REMOVED AND REPLACED RT ACM.
